Multiple Objective Linear Programming with Parametric Criteria Coefficients
Harold P. Benson
Additional contact information
Harold P. Benson: Department of Management and Administrative Sciences, University of Florida, Gainesville, Florida 32611
Management Science, 1985, vol. 31, issue 4, 461-474
Abstract:
In this paper we study the multiple objective linear programming problem with parametric criteria coefficients. This problem is of interest since in many situations the coefficients of the objective functions of a multiple objective linear program either represent estimates of the true data or are subject to systematic variations. Properties of this problem are developed, and an algorithm for generating the set of all weakly-efficient extreme points of this problem is described. To implement this algorithm, a nonconvex subproblem must be solved for each candidate extreme point encountered. This is accomplished by applying the Generalized Benders Decomposition method. Computational results concerning the solution of these subproblems are presented.
Keywords: programming:; multicriteria (search for similar items in EconPapers)
Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.31.4.461 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:31:y:1985:i:4:p:461-474
Access Statistics for this article
More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().